# SDR HALA2011091600406

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,074 hours, 32,251 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -RUDDER TRIM INDICATOR CTR CONSOLE.  INDICATED 1.5 UNITS NOSE LT WITH EICAS & BALL CENTERED.  INFO NOTED. OK FOR SERVICE IAW AMM 27-01-00-501. WHICH STATES MOST OPERATOR REPORT LESS THAN 1 UNIT AT RUDDER TRIM, HOWEVER SOME AIRPLANES REQ UP TO 2 UNITS OF RUDDER TRIM.  RUDDER & LAT TRIM IS A ECONOMIC ISSUE NOT AIRWORTHINESS ISSUE.  THERE IS NO AIL & RUD TRIM LIMITS FOR INSERVICE ACFT.
